NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"i am HIV positive, i have been on my drugs now for about 5 yrs, i've never missed my drugs for once, and i've been taking them as prescribed. But i've been losing weight, i use to weigh 78 before i commenced my drugs, but now i weigh 62. my cd4 has gone up really well, and i don't feel seek either. just this weight lost, could it be stress? "

    User Avatar
    A 33 years year old male asked:
    8 months ago
    i am HIV positive, i have been on my drugs now for about 5 yrs, i've never missed my drugs for once, and i've been taking them as prescribed. But i've been losing weight, i use to weigh 78 before i commenced my drugs, but now i weigh 62. my cd4 has gone up really well, and i don't feel seek either. just this weight lost, could it be stress?
    Dr. Adegoke O answered:
    8 months ago
    good afternoon, sorry about that. I quite understand your plight. but it's good your CD 4 count is high. your weight loss could be as a result of stress, side effects of some of your drugs, and diet. just ensure you let your doctor know about it and he will search for the cause and get you appropriate management. thanks
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app